FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Combinatorial variations on Cantor's diagonal

Brlek, Srecko, Labbé, Jean-Philippe et Mendès France, Mendès. 2012. « Combinatorial variations on Cantor's diagonal ». Journal of Combinatorial Theory. Series A, vol. 119, nº 3. pp. 655-667.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 16:48
Last Modified: 09 Dec 2021 16:48
URI: https://espace2.etsmtl.ca/id/eprint/23728

Actions (login required)

View Item View Item